My OBGYN put me on this and said most people lose weight on this pill . I knew I had to give this pill at least 3 months to see if it worked or if I liked it . I've been on this pill for about maybe 4 months & I get the worst headaches , I have abdominal pain even a week before I'm suppose to get my period . then I wont get my period and that pressure pain will stay for a week or two and it is so uncomfortable . I don't know if I'm gaining weight from a job change or because of this pill . I've tried a few different pills but haven't found one I have loved .
No responses have yet been posted. Add your response to this question.
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2010 • 1 answer
Phentermine - I only lost 13 pounds my first month. How can I increase my weight loss in the second?
Posted 24 Jul 2015 • 1 answer
Posted 31 Mar 2017 • 2 answers
Posted 6 Jul 2017 • 0 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers